# SDR MASA2016122712777

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 28,023 hours, 23,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HARD TO OPEN. ADJUSTED INTERNAL HANDLE ASSEMBLY.
